# SDR DHL2002752004

- Difficulty date: November 19, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Stage of operation: IN
- Nature of condition: L, J
- Precautionary procedure: O

## Discrepancy

1)  LOWER CARGO SMOKEDETECTOR GREEN "OK " LIGHT IS OUT2)  REMOVED POWER FROM AIRCRAFT, RESTORED POWER , SMOKE DETECTOR(LOWER CARGO)OPS CHECK GOOD IAW SECURA PLANE ST300 M/M.
